MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6262
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
The customer reported that he performed a blood glucose test on a different meter at 6:30 a.M.And obtained a reading of 92 mg/dl.Upon repeat testing at 6:31 a.M.On the contour next link 2.4 meter, a reading of 200 mg/dl was obtained.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer returned the contour next link 2.4 meter (serial # (b)(6)) for evaluation, which is different from the one originally implicated to be involved in the event (serial # (b)(6)).No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips, which gave a satisfactory performance.Additionally, a device history record for the suspected contour next link 2.4 meter (serial # (b)(6)) was reviewed and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10083021
Report Number1810909-2020-00265
Device Sequence Number2899911
Product Code NBW
UDI-Device Identifier00301936262013
UDI-Public00301936262013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6262
Device Catalogue Number6262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1